MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a15 captures the reportable event of clip failed to release from the catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the esophagus during a endoscopic submucosal dissection (esd) performed on (b)(6) 2023.During the procedure, the clip was able to grasp and lock the tissue; however, the clip could not be deployed.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip failed to release from the catheter.Block h10: investigation results: the returned resolution clip device was analyzed, and a visual evaluation noted that the device was returned without the clip assembly and the device had evidence of premature deployment.The device was returned without the over-sheath.Microscopic examination was performed, and it was found that the bushing had hit marks.The yoke was returned attached to the control wire.Dimensional analysis was also performed between the hooks of the bushing and both sides were noted to be within specification.No other problems with the device were noted.The reported event of clip could not be deployed was not confirmed.Investigation found that the bushing had hit marks, this is likely due to the interaction between the yoke and the capsule, in order to deploy the clip.Regarding the yoke was returned attached to the control wire, this could be due to operational factors during the procedure such as trying to open the clip once it was already activated.The device was returned without the clip assembly and it is important to mention that the presence of this component is very important to the investigation in order to analyze any failure that could contribute with the problem faced by the physician.Additionally, it is important to take in consideration that during the product analysis, the dimensions between the hooks of the bushing were measured, and they were within specification, excluding the possibility that the device components dimensions interfered with the device performance.Therefore, the most probable root cause for this complaint is no problem detected.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16573964
Report Number3005099803-2023-01451
Device Sequence Number7170544
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2024
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0027465380
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient Weight65 KG